Night Sweats... Hyper or Hypo?

I feel an utter mess at the moment. Was hyper then decided against RAI then when I got my results I was advised that I might be Hypo. I stopped taking my carbimazole anyway because of my appointment to have the RAI and when I cancelled I did not start taking it again.

I have had night sweats before but with Hyperactive. I can easily sleep till 2pm and have no energy for anything, Im depressed.

Any information gratefully received

many thanks

6 Replies

  • SBrady, night sweats can be a symptom of hyper and hypo. Your TSH >5 mid August was hypo and the symptoms you describe are hypo too. You will feel better when your TSH drops.

  • Thank you clutter x

  • Wow, had no idea night sweats could be a hypo symptom - this explains a lot for me. Thanks Clutter.

  • I had awful night sweats for years when undermedicated on levo. When i switched to ndt and got tsh right down, it went. I had undiagnosed p anaemia at same time and not sure if that was a contributory factor

  • I think that low or high cortisol can cause heavy night-time sweating.

  • Thank you for your comments guys. Ill just have to wait for it to stop. Its gross, I had to wash my pillows yesterday . Oh well it cant hurt : $

You may also like...